Carla NL, news for you

Discussion in 'Fibromyalgia Main Forum' started by karinaxx, Dec 29, 2006.

  1. karinaxx

    karinaxx New Member


    This is for carla NL,
    Maybe it will explain some of the difficulties you had?
    And some explanation to Dr.Meirleirs new directions. (got it from the http://health.groups.yahoo.com/group/CFSFMExperimental/)

    Heavy Metal Chelation Cautions and Contradictions
    DMPS Backfire,
    http://www.dmpsbackfire.com/detox/default.shtml
    Danger of Pharmaceutical Chelators
    Either one can be very dangerous. DMSA and DMPS actually bind to and mobilize mercury. It takes properly functioning excretory systems to then move the chelator-bound metal out of the body. So in order to get the heavy metals out of your body, you have to dislodge them from their present locations, and MOVE them so that your liver and kidneys can excrete them. Whenever you move a heavy metal, you risk increasing the damage it does to your body. Anywhere along the way, the chelator can lose its grip and drop the metal. If the excretory systems are not functioning well, you'll be unable to excrete all the metal the chelator has mobilized. In either case, you'll just do more damage. Two of the most important factors in determining chelation safety are dosage and frequency. Aspirin is generally considered to be a safe drug, but if you take a whole bottle of aspirin all at once, it can kill you. It is no different with chelators. Too much can be not only toxic, but lethal. Too little is ineffective. In my opinion, very few doctors know how to use any of these chelators safely and effectively. DMSA and DMPS are available only by prescription. Respected toxicologists have told me that these chelators should only be used in cases of ACUTE metal poisoning, or as a last resort for intractable chronic poisoning. Natural methods should be exhausted first. In addition, experts have told me that amalgam replacement can cause a temporary elevation in blood mercury levels. Because of this, one researcher has stated that no chelator should be used for six months to a year following amalgam replacement.

    DOCTOR: PROF. DE MEIRLEIR
    > >
    > > CONCLUSION: This patient suffers from fructose malabsorption and
    > > intestinal dysbiosis with activation of the PKR pathway and
    > > increased RNase L activity. This increased sensitivity for nickel
    > > fits into the picture of intestine dysbiosis.
    > >
    > > TREATMENT:
    > > - Diet poor in fructose (all sugars)
    > > - VSL-3 (one at 11AM & one at 9PM)
    > > - Hydrozyme (1 after each meal)
    > > - Vit C (1g/day)
    > > - Vit B12 – 10 mg (amp.) (2x/week I.M.)
    > > - L-Gluthation 500 mg (2x1/day)
    > > - Kutapressin (Nexavir) (2 ml I.M./day month 1), thereafter (1 ml
    > > I.M./day)
    > > - B12 – 10000 mcg lozenges (1/day)
    > > - TMD (Toxic Metal Detox) (2x1/day) (Sant' & Plante)
    > > - Drink 3 l per day (important)



    take care karina